# SDR SWAA2017022212001

- Difficulty date: February 15, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 32,005 hours, 14,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A337
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE OUT OF ADJUST.  ADJUSTED THE SLIDE IAW MT.
